# SDR UATA202104133317

- Difficulty date: April 1, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N1331C
- Make and model: Casa C212CC
- Aircraft serial: 265
- Aircraft time: 15,170 hours, 10,670 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8977511
- Part serial: P519
- Condition: Inoperative
- Location: Nr1 Propeller
- Part time: 2,635 hours, 4,433 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, C

## Discrepancy

ON T/O ROLL OUT OF OOK AT V1 SPEED, #1 ENGINE BETA LIGHT CAME ON. PILOTS ELECTED TO TAKE OFF. TORQUE DROPPED 40%, AND PROPELLER SPEED INCREASED ON THE SAME ENGINE. #1 ENGINE FEATHERED DUE TO DRAG AND OVERSPEED OF THE PROP. ENGINE WAS DOWN TO 20%TQ, AND NP PEAKED AT 103.7% MOMENTARILY. AIRCRAFT CONTINUED TO BET, WHERE IT LANDED WITHOUT INCIDENT. UPON TROUBLESHOOTING, MAINTENANCE FOUND THE #1 PROPELLER GOVERNOR TO BE INOPERATIVE. REMOVED AND REPLACED AND OPS TESTED SATISFACTORILY.
